Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A general one-phase Stefan problem

Author: B. Sherman
Journal: Quart. Appl. Math. 28 (1970), 377-382
MSC: Primary 35.78; Secondary 80.00
DOI: https://doi.org/10.1090/qam/282082
MathSciNet review: 282082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78, 80.00

Retrieve articles in all journals with MSC: 35.78, 80.00

Additional Information

DOI: https://doi.org/10.1090/qam/282082
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society